advertisement
Question
Posted by: Mikey | 2003/12/08

Why am I putting on weight

Hi,

I am 30, 6.4ft and have always been relatively trim with an athletic body. However, in the last 6 months I have put on - not a lot- extra weight mainly around my midriif (lower stomach and sides). I gym 3 times a week and try to watch what I eat. I have started taking Pyruvate from herbology but not helping much. I used creatine about 2 mnths ago for 1 mnth. No matter what I do I cannot get my 6 pack back. Please try explain why and more importantly what I should do - should I replace the pyruvate for something else?
regards
Mikey

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBodybuilding

Mikey,

I must say your situation is puzzling. Did you start eating differently? Training differently? Maybe your age has something to do with it.

Chat to Jacqui at the Sport Nutrition Forum-she may be able to advise you on the Pyruvate issue. As for the training side you may need to up your intensity levels of your training. By this I mean cardio as well as weights.

I know that Creatine does make people retain water-but that is more on the inter/intra-cellular level and not so much on the sub-cutaneous level.

You say you train 3-times a week-maybe you need to add one or two more days of cardio to your regimen.

Maybe you can post your training program on this forum and I can review it.

Look forward to hearing from you.

Conrad Booysen-Biokineticist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement